# SDR CA980403005

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: 8974691
- Condition: Worn
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE LEFT EGT WENT TO  ZERO AND THE FUEL BYPASS LIGHT FLICKERED.  THE EGT HARNESS WAS FOUND RUBBING AGAINST THE ENGINE.  ONE OF THE HARNESS STANDOFFS WAS BENT TOWARDS ENGINE ALLOWING THE WIRE TO CHAFE ON BRACKET.  THIS BRACKET SETUP COULD NOT BE FOUND IN IPC.  ENGINE WAS A RENTAL AND CAME CONFIGURED LIKE THAT.
